Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

morphine overdose

I dont know the details but I read in the news paper last week in the next town to me that parents of a 5 week old baby overdosed it with morphine and the baby was flown to arkansas children hospital in Little Rock and thank God it made it but the parents threatened the cops and went to jail and the state took the baby. The newspaper couldnt give all the details since it happened in a different county but who in their right mind gives baby morphine. There are crazy people out there so watch who you hand your baby over to.

Answer Question
 
heavenlypeace

Asked by heavenlypeace at 8:45 PM on May. 10, 2009 in Babies (0-12 months)

Level 4 (37 Credits)
Answers (3)
  • wow, I agree with you on that one.. that is crazy. I hope the baby doesn't have any lasting side effects because of it's parents. I dont' know what these parents were thinking.. either they are complete morons, or were trying to kill their own child.. hope they find a good home for the baby, with someone with more brains, and a huge heart.
    xxhazeldovexx

    Answer by xxhazeldovexx at 8:50 PM on May. 10, 2009

  • Poor little baby! Sick bastards . . I hope they rot in jail. I don't have to worry about that. No one has or will ever watch my daughter except her grandparents or maybe my sister. Screw that! I have always said that my children would never go in any type of daycare setting until they can tell me what happens there. They must have been trying to kill the baby. I hope the baby fully recovers. OR, I bet the baby cried a lot and they thought the morphine would put the baby to sleep. Sick sons of bitches.
    BridgetC140

    Answer by BridgetC140 at 9:13 PM on May. 10, 2009

  • You mentioned that they did not give the full details. Maybe the baby had some kind of chronic health problem that was causing it excruitating pain? You never know, mom. Until you have the full detail, I wouldn't pass judgement -about- the morphine. Maybe the doctor or pharmacy misinstructed the parents and they accidentally overdosed their child? You never know. I like to try to give people the benefit of doubt.
    ShadesofGrey

    Answer by ShadesofGrey at 11:24 PM on May. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.